# SDR DALA2019070204004

- Difficulty date: June 21, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 52,998 hours, 36,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN CEILING EMERGENCY LIGHTS AT ROW 1 & 24 ARE INOPERATIVE. ONE LIGHT AT EACH LOCATION IS INOPERATIVE, LIGHTS ARE NOT ADJACENT. EACH WAS RELAMPED, BUT DID NOT CORRECT THE PROBLEM. THE LIGHTS WERE PLACED ON MEL 33-51-01A AND PLACARDS INSTALLED. MAINTENACE FOUND THAT THE EMERGENCY CEILING LIGHTS IN THE CABIN WERE DISCONNECTED. ONCE RECONNECTED THEIR OPERATION WAS GOOD AND THE AIRCRAFT IS OK FOR SERVICE. THE MEL WAS CLEARED AND THE PLACARDS REMOVED. (LP #5629262)
